MathSciNet Relay Station
MathSciNet bibliographic data
MR2728997 (2011j:05053) 05B15 (52B05 68R05)
Beck, Matthias; van Herick, Andrew Enumeration of $4\times4$ magic squares. Math. Comp. 80 (2011), no. 273, 617–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement